# SDR ASOA20150424025C

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 36,248 hours, 27,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE RT OVERWING EXIT EMERGENCY LIGHT WOULD NOT TEST. MAINTENANCE REPLACED THE RT OVERWING EXIT MARKER SIGN.  OPS CHECKS WERE GOOD.
